The standard $H_\infty$-optimal control problem with a quadratic performance functional of general form
Differencialʹnye uravneniâ, Tome 35 (1999) no. 5, pp. 606-616
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_5_a3,
author = {N. E. Barabanov},
title = {The standard $H_\infty$-optimal control problem with a quadratic performance functional of general form},
journal = {Differencialʹnye uravneni\^a},
pages = {606--616},
year = {1999},
volume = {35},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_5_a3/}
}
TY - JOUR AU - N. E. Barabanov TI - The standard $H_\infty$-optimal control problem with a quadratic performance functional of general form JO - Differencialʹnye uravneniâ PY - 1999 SP - 606 EP - 616 VL - 35 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_5_a3/ LA - ru ID - DE_1999_35_5_a3 ER -
N. E. Barabanov. The standard $H_\infty$-optimal control problem with a quadratic performance functional of general form. Differencialʹnye uravneniâ, Tome 35 (1999) no. 5, pp. 606-616. http://geodesic.mathdoc.fr/item/DE_1999_35_5_a3/